MAUDE Adverse Event Report: ST. JUDE MEDICAL PRESSURE WIRE AERIS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL PRESSURE WIRE AERIS G8; WIRE, GUIDE, CATHETER
Model Number C12058
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, it was not possible to equalize the pressure due to signal loss, which led to the procedure being cancelled and rescheduled.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PRESSURE WIRE AERIS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11698377
Report Number3008452825-2021-00245
Device Sequence Number3646816
Product Code DQX
UDI-Device Identifier05414734055772
UDI-Public05414734055772
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberC12058
Device Catalogue NumberC12058
Device Lot Number7121179
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight62